# SDR SIMA20131227009

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 26,680 hours, 18,847 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Transmitter
- Condition: Faulty
- Location: Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

SHORTLY AFTER TAKEOFF, ELEVATOR SPLIT CAUTION CAS MISCOMP STATUS.  R & R ELEVATOR POSITION TRANSMITTER, LT SIDE, IAW AMM 27-34-01.  OPERATIONS CHECKED IAW AMM 27-34-10.  OPERATIONS CHECKED GOOD.
